# SDR CA990812030

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: IN
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER APU START, STRONG SMELL IN COCKPIT AND SMOKE SMELL IN CABIN.  LAVATORY SMOKE DETECTOR WENT OFF ONCE.   AIRCRAFT AT GATE.  APU OIL LEAKING INTO BLEED AIR SYSTEM.   APU CHANGED AND COALESCER BAGS CLEANED.
